# SDR USAA2014070100036

- Difficulty date: June 27, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 14,921 hours, 12,255 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shear Pin
- Part number: 19015183403
- Condition: Loose
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON, DURING ACCOMPLISHMENT OF EO 5414P124 THE LT PYLON INBD LOWER LINK FITTING ASSEMBLY WAS FOUND LOOSE.  RE-TORQUED & SAFTIED THE LOWER LINK FITTING ASSEMBLY IAW EO 5414P124.
